RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 1, Pages 3–11 (Mi mz8410)  

This article is cited in 7 scientific papers (total in 7 papers)

Automorphisms of the Semigroup of Nonnegative Invertible Matrices of Order Two over Partially Ordered Commutative Rings

E. I. Bunina

M. V. Lomonosov Moscow State University

Abstract: In the paper, the automorphisms of the semigroup of nonnegative invertible matrices of order two over a partially ordered commutative ring with $2$ invertible are described.

Keywords: associative (commutative) ring with unit, nonnegative invertible matrix of order two, partially ordered commutative ring, subsemigroup, central homomorphism of semigroups, idempotent

DOI: https://doi.org/10.4213/mzm8410

Full text: PDF file (411 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:1, 3–11

Bibliographic databases:

UDC: 512.643+512.552.2
Received: 02.02.2009
Revised: 13.03.2011

Citation: E. I. Bunina, “Automorphisms of the Semigroup of Nonnegative Invertible Matrices of Order Two over Partially Ordered Commutative Rings”, Mat. Zametki, 91:1 (2012), 3–11; Math. Notes, 91:1 (2012), 3–11

Citation in format AMSBIB
\Bibitem{Bun12}
\by E.~I.~Bunina
\paper Automorphisms of the Semigroup of Nonnegative Invertible Matrices of Order Two over Partially Ordered Commutative Rings
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 1
\pages 3--11
\mathnet{http://mi.mathnet.ru/mz8410}
\crossref{https://doi.org/10.4213/mzm8410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201388}
\elib{http://elibrary.ru/item.asp?id=20731459}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 1
\pages 3--11
\crossref{https://doi.org/10.1134/S0001434612010014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478400001}
\elib{http://elibrary.ru/item.asp?id=17977515}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857532128}


Linking options:
  • http://mi.mathnet.ru/eng/mz8410
  • https://doi.org/10.4213/mzm8410
  • http://mi.mathnet.ru/eng/mz/v91/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. P. Semenov, “Endomorphisms of semigroups of invertible nonnegative matrices over ordered rings”, J. Math. Sci., 193:4 (2013), 591–600  mathnet  crossref
    2. O. I. Tsarkov, “Endomorphisms of the semigroup $G_2(R)$ over partially ordered commutative rings without zero divisors and with $1/2$”, J. Math. Sci., 201:4 (2014), 534–551  mathnet  crossref  mathscinet
    3. E. I. Bunina, V. V. Nemiro, “The group of fractions of the semigroup of invertible nonnegative matrices of order three over a field”, J. Math. Sci., 206:5 (2015), 474–485  mathnet  crossref  mathscinet
    4. O. I. Tsarkov, “Extension of endomorphisms of the subsemigroup $\mathrm{GE}^+_2(R)$ to endomorphisms of $\mathrm{GE}^+_2(R[x])$, where $R$ is a partially-ordered commutative ring without zero divisors”, J. Math. Sci., 206:6 (2015), 711–733  mathnet  crossref  mathscinet
    5. E. I. Bunina, A. V. Mikhalev, V. V. Nemiro, “Groups of quotients of semigroups of invertible nonnegative matrices over skewfields”, J. Math. Sci., 233:5 (2018), 640–645  mathnet  crossref
    6. E. I. Bunina, A. V. Mikhalev, V. V. Nemiro, “Groups of quotients of semigroups of invertible nonnegative matrices over skewfields”, Dokl. Math., 95:1 (2017), 12–14  crossref  mathscinet  zmath  isi  scopus
    7. V. V. Nemiro, “Gruppa chastnykh polugruppy obratimykh neotritsatelnykh matrits nad lokalnym koltsom”, Fundament. i prikl. matem., 22:4 (2019), 167–188  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:447
    Full text:83
    References:46
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020